Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Long hours of standing causing intense leg pain, numbness in foot. What steps can I follow to prevent this?

I just started a new job where i am walking and standing on my feet for 8 to 10 hours a day. I can t even get through the second part of the day with out having tears in my eyes because of the pain. And now the left side of my foot is going numb. I changed my shoes to new balance and put dr shcols insole in them, it makes a slit difference but not enough. I really like my job but this is causing me to go home early and not make my hours.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.You are getting pain and numbness in your legs due to a long standing which is part of routine job.This is due to stagnation of blood in legs,Since you have no options for the job you have to modify your routine by sitting and elevating your legs intermittently for 10 -15 minutes every 2 hours and do some moderate exercises to improve the blood circulation in the legs,This will definitely help you .
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor